# SDR AWXA9700322

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 864705
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND L-1 AND L-2 INTERIOR SIDE EMERGENCY EXIT LIGHTS INOP.  REPLACED OVERHEAD BATTERY PACK, OPS CHECK GOOD.
